MAUDE Adverse Event Report: CARDINAL HEALTH DOBBHOFF 8FR 43IN W STYLTY SI; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH DOBBHOFF 8FR 43IN W STYLTY SI; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710859E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported an 8 french dobhoff tube was placed in the patient, and it was verified by xray.They were unable to withdraw the guidewire.A second attempt was made to place the dobhoff, which was verified by xray, but still was unable to pull the guidewire.The night rn attempted to remove the guidewire but was unable to so they replaced it with a 12 french dobhoff and successfully were able to pull the guidewire.Order in for verification of placement to begin tube feedings.The patient tolerated the 3rd attempt well.Tube feedings to continue after verification of placement.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing that manufacturing and inspection of product was performed as per applicable procedures and validated process.One sample was received for evaluation.The hydromer was activated with approximately 10ccs of water, and the stylet was removed without problem.A failure to activate the hydromer would make it difficult to remove the stylet from the feeding tube.The investigation was carried out with the multifunctional team.All processes and controls were found to be followed correctly.No action plan is required at this point.The manufacturing site will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.

Brand Name
DOBBHOFF 8FR 43IN W STYLTY SI
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17078443
Report Number9612030-2023-03718
Device Sequence Number6273654
Product Code KNT
UDI-Device Identifier10884521582880
UDI-Public10884521582880
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884710859E
Device Catalogue Number8884710859E
Device Lot Number2301007464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown